# SDR DALA2021022401084

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Activated
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF L2 DOOR ESCAPE SLIDE WITH LEVER ON DISARM POSITION AND SAFETY PINS INSTALLED, EMERGENCY POWER RESERVOIR WAS FOUND ACTIVATED.  EMERGENCY POWER RESERVOIR WAS REPLACED.  (LP 1738652)
